Properties of asymptotic lines on surfaces with slowly varying negative curvature
Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_3_a16,
author = {\`E. R. Rozendorn},
title = {Properties of asymptotic lines on surfaces with slowly varying negative curvature},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1962},
volume = {145},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a16/}
}
È. R. Rozendorn. Properties of asymptotic lines on surfaces with slowly varying negative curvature. Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a16/